Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Domains bounded by analytic Jordan curves


Author: R. J. Sibner
Journal: Bull. Amer. Math. Soc. 76 (1970), 61-63
MSC (1970): Primary 3040
MathSciNet review: 0255785
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Hausdorff, Mengenlehre, de Gruyter, Berlin, 1935; English transl., Chelsea, New York, 1957. MR 7, 419; MR 19, 111.
  • 2. Robert J. Sibner, Remarks on the Koebe Kreisnormierungsproblem, Comment. Math. Helv. 43 (1968), 289–295. MR 0229814
  • 3. R. J. Sibner, “Uniformizations” of indefinitely connected domains, Advances in the Theory of Riemann Surfaces (Proc. Conf., Stony Brook, N.Y., 1969) Ann. of Math. Studies, No. 66. Princeton Univ. Press, Princeton, N.J., 1971, pp. 407–420. MR 0288256
  • 4. Kurt Strebel, Über das Kreisnormierungsproblem der konformen Abbildung, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1951 (1951), no. 101, 22 (German). MR 0051934

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3040

Retrieve articles in all journals with MSC (1970): 3040


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12366-7